MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE THORACIC; PLATE

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE THORACIC; PLATE
Model Number 24-015-25-09
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/21/2017
Type of Reportable Event Serious Injury
Event or Problem Description
During the removal of broken sternal plates (previously reported on mdr 9610905-2016-00029) a rib plate was also discovered broken.All three broken plates were explanted.
 
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics and data analysis as no device was returned for evaluation.The complaint percentage was calculated and it is determined that the complaint percentage falls within the design risk limits adhered to at klm.During the investigation the product lot number provided was reviewed in the device history records.The dhr review showed no discrepancies or anomalies.Due to no device being returned the root cause for the failure cannot be determined.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
LEVEL ONE THORACIC
Common Device Name
PLATE
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key6499632
Report Number9610905-2017-00045
Device Sequence Number1201590
Product Code HRS
UDI-Device Identifier00888118092533
UDI-Public(01)00888118092533
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153482
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number24-015-25-09
Device Lot Number33159030
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/21/2017
Supplement Date Received by Manufacturer03/21/2017
Initial Report FDA Received Date04/18/2017
Supplement Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age28 YR